Skip to Content

My 7 year old daughter just took a 2410 v pill carisoprosol, will she be ok or what should I do?

Responses (3)

kaismama 9 Jul 2012

I would take her to the er, the sedation effect with this pill is pretty high.

Anonymous 9 Jul 2012

Did your daughter ingest "Carisoprodol"? Make sure the spelling is correct on the bottle. IF it was carisoprodol, please take your daughter to the ER as soon as possible. If she is little and the Soma or carisoprodol is 350mgs it may cause serious heart problems. Or call 911 if you are in the USA.
Please check the bottle to tell ER staff how many miligrams she took. If its 350 they will need to know that.
Good luck and hope your child will be OK

BarbaraG. 9 Jul 2012

I would no doubt take her to the local emergency room, bring the bottle that she took the medication from with you they will want that at the hospital, so will the poison control office. I hope your daughter is fine. Good Luck!

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions